Journal of Symbolic Logic

On Theories $T$ Categorical in $|T|$

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 35, Issue 1 (1970), 73-82.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737037

Mathematical Reviews number (MathSciNet)
MR282818

Zentralblatt MATH identifier
0196.01003

JSTOR
links.jstor.org

Citation

Shelah, Saharon. On Theories $T$ Categorical in $|T|$. J. Symbolic Logic 35 (1970), no. 1, 73--82. https://projecteuclid.org/euclid.jsl/1183737037


Export citation